• Joyce Sandberg posted an update 1 month, 1 week ago

    Tamara,
    You mentioned Uptravi side effects. i am in the titration process; to date 1,000 2xs a day. Diahrea and nausea and sometimes headaches. Does it get better? Have you reached the max dose yet?

    • Joyce,

      I think that diarrhea is one of the hardest thing to manage when it comes to taking medications. A lot of times, my antibiotics will cause this for me when I am taking them. I usually end up having to bulk up my stools with some high fiber or fiber that dissolves in drinks. I try to stay hydrated when I get diarrhea too. I actually will start a topic on this side effect because I know you aren’t the only one that has this as a symptom or side effect of a new medication. The digestive system needs adjustment too! And sometimes needs help to adjust.

    Copyright © 2017-2020 All rights reserved.

    ©2020 KLEO Template a premium and multipurpose theme from Seventh Queen

    CONTACT US

    We're not around right now. But you can send us an email and we'll get back to you, asap.

    Sending
    or

    Log in with your credentials

    or    

    Forgot your details?

    or

    Create Account